# SDR SWAA2013030413271

- Difficulty date: February 10, 2013
- Submitted: March 5, 2013
- Operation: Air carrier
- Aircraft: N354SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 25219
- Aircraft time: 69,547 hours, 59,276 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545800
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON EXTERNAL SKIN LOCATED AT BS 280 AND STR 4L UPPER LOBE FUSELAGE.  REPAIRED SKIN PER SRM.
